FILOMAT
Volume 31, Number 6, 2017

Contents

1. On the Conservation Laws of Modified KdV-KP Equation, 1483-1490

Emrullah Yaşar, Sait San

PDFDOI 10.2298/FIL1706483Y

2. Nonuniform Wavelet Packets on Local Fields of Positive Characteristic, 1491-1505

Firdous A. Shah, M. Younus Bhat

PDFDOI 10.2298/FIL1706491S

3. Generalized Asymptotically I-Lacunary Statistical Equivalent of Order α for Sequences of Sets, 1507-1514

Ekrem Savaş

PDFDOI 10.2298/FIL1706507S

4. On Fixed Point Theorems for Contractive Mappings of Integral Type with w-distance, 1515-1528

Zeqing Liu, Feifei Hou, Shin Min Kang, Jeong Sheok Ume

PDFDOI 10.2298/FIL1706515L

5. On Nonoscillatory Solutions of Emden-Fowler Dynamic Systems on Time Scales, 1529-1541

Özkan Öztürk, Elvan Akın, İsmail Uğur Tiryaki

PDFDOI 10.2298/FIL1706529O

6. An Application of Power Increasing Sequences to Infinite Series and Fourier Series, 1543-1547

Hüseyin Bor

PDFDOI 10.2298/FIL1706543B

7. Positive Solutions for a Fractional p-Laplacian Boundary Value Problem, 1549-1558

Jiafa Xu, Donal O'Regan

PDFDOI 10.2298/FIL1706549X

8. Strong Convergence Result of Split Feasibility Problems in Banach Spaces, 1559-1571

Yekini Shehu

PDFDOI 10.2298/FIL1706559S

9. Lacunary Statistical Convergence and Strongly Lacunary Summable Functions of Order α, 15731582

H. M. Srivastava, Mikail Et

PDFDOI 10.2298/FIL1706573S

10. Hölder's Means and Absolute Normalized Norms on R2, 1583-1593

Mina Dinarvand

PDFDOI 10.2298/FIL1706583D

11. On the Generalization of a Theorem of Bor, 1595-1600

Tuba Arı

PDFDOI 10.2298/FIL1706595A

12. Geometric Characterizations of Quasi-Product Production Models in Economics, 1601-1609

Yu Fu, Wei Guo Wang

PDFDOI 10.2298/FIL1706601F

13. Some Families of q-Sums and q-Products, 1611-1618

Taekyun Kim, Dae San Kim, Won Sang Chung, Hyuck In Kwon

PDFDOI 10.2298/FIL1706611K

14. Strong Convergence in Fuzzy Metric Spaces, 1619-1625

Valentín Gregori, Juan-José Miñana

PDFDOI 10.2298/FIL1706619G

15. Existence of Non-subnormal Completely Semi-Weakly Hyponormal Weighted Shifts, 1627-1638

Chunji Li, Mi Ryeong Lee

PDFDOI 10.2298/FIL1706627L

16. Generalized Notions of Module Character Amenability, 1639-1654

Abasalt Bodaghi, Hamzeh Ebrahimi, Mahmood Lashkarizadeh Bami

PDFDOI 10.2298/FIL1706639B

17. On the Steady Solutions of Fractional Reaction-Diffusion Equations, 1655-1664

Hossein Fazli, Fariba Bahrami

PDFDOI 10.2298/FIL1706655F

18. Unbounded Composition Operators via Inductive Limits: Cosubnormal Operators with Matrix Symbols, 1665-1670

Piotr Budzyński, Piotr Dymek, Artur Płaneta

PDFDOI 10.2298/FIL1706665B

19. Differences of Generalized Weighted Composition Operators from the Bloch Space into Bers-type Spaces, 1671-1680

Xiaosong Liu, Songxiao Li

PDFDOI 10.2298/FIL1706671L

20. On Statistically Sequentially Covering Maps, 1681-1686

V. Renukadevi, B. Prakash

PDFDOI 10.2298/FIL1706681R

21. Weak-2-Local Derivations on Mn, 1687-1708

Mohsen Niazi, Antonio M. Peralta

PDFDOI 10.2298/FIL1706687N

22. Odd-Dimensional Weyl and Pseudo-Weyl spaces with Additional Tensor Structures, 1709-1719

Musa Ajeti, Marta Teofilova, Georgi Zlatanov

PDFDOI 10.2298/FIL1706709A

23. Quasi-Uniformities and Quotients of Paratopological Groups, 1721-1728

Iván Sánchez, Manuel Sanchis

PDFDOI 10.2298/FIL1706721S

24. Some Common Fixed Point Theorems for Tangential Generalized Weak Contractions in Metric-like Spaces, 1729-1739

Said Beloul

PDFDOI 10.2298/FIL1706729B

25. The Relation Between Nabla Fractional Differences and Nabla Integer Differences, 1741-1753

Jia Baoguo, Lynn Erbe, Christopher Goodrich, Allan Peterson

PDFDOI 10.2298/FIL1706741B

26. An N-order Iterative Scheme for a Nonlinear Wave Equation Containing a Nonlocal Term, 1755-1767

Le Thi Phuong Ngoc, Bui Minh Tri, Nguyen Thanh Long

PDFDOI 10.2298/FIL1706755N

27. Derivations on FCIN Algebras, 1769-1771

Asia Majeed, Cenap Özel

PDFDOI 10.2298/FIL1706769M

28. Existence and Structure of the Common Fixed Points Based on TVS, 1773-1779

Issa Mohamadi, Shahram Saeidi

PDFDOI 10.2298/FIL1706773M

29. A Class of Drazin Inverses in Rings, 1781-1789

Zhou Wang

PDFDOI 10.2298/FIL1706781W

30. Pseudo-Differential Operators Involving Fractional Fourier Cosine (Sine) Transform, 1791-1801

Akhilesh Prasad, Manoj Kumar Singh

PDFDOI 10.2298/FIL1706791P

31. On Graphs with Exactly Three Q-main Eigenvalues, 1803-1812

Mehrnoosh Javarsineh, Gholam Hossein Fath-Tabar

PDFDOI 10.2298/FIL1706803J

32. New Hybrid Conjugate Gradient Method as a Convex Combination of LS and CD methods, 1813-1825

Snežana S. Djordjević

PDFDOI 10.2298/FIL1706813D

33. Some Classes of Ideal Convergent Sequences and Generalized Difference Matrix Operator, 1827-1834

S. A. Mohiuddine, B. Hazarika

PDFDOI 10.2298/FIL1706827M